Exponential stabilization of uncertain time-delay linear systems with Markovian jumping parameters

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)527-537
Journal / PublicationAsian Journal of Control
Volume14
Issue number2
Publication statusPublished - Mar 2012

Abstract

This paper studies the exponential stabilization problem of uncertain time-delay linear systems with Markovian jumping parameters. A novel delay decomposition approach is developed to derive delay-dependent conditions under which the closed-loop control system is mean square exponentially stable for all admissible uncertainties. It is shown that the feedback gain matrices and the decay rate can be obtained by solving coupled linear matrix inequalities. Moreover, the difficulties arising from searching for tuning parameters in the existing methods are overcome. Copyright © 2011 John Wiley and Sons Asia Pte Ltd and Chinese Automatic Control Society.

Research Area(s)

  • exponential stabilization, linear matrix inequalities, markovian jumping parameters, robust stability, Time-delay systems